MAUDE Adverse Event Report: MEX03 MEXICO-JUAREZ PRESOURCE PODIATRY PACK (PYPTA)269; GENERAL SURGERY TRAY (KIT)

MEX03 MEXICO-JUAREZ PRESOURCE PODIATRY PACK (PYPTA)269; GENERAL SURGERY TRAY (KIT)
Model Number SOP54PYPTA
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 12/20/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record could not be performed since a work-order/lot number was not provided for the reported incident.The sample for this reported incident was not available for further evaluation and therefore the exact cause could not be determined.At this time, no additional action will be taken, but we will continue to monitor the trend for this type of incident.
 
Event or Problem Description
Customer reported, ¿we are currently tracking infection from a case that occurred on (b)(6) 2019 and quality issue related to the manufacture of certain aami level 3 surgical gown.¿ customer has reported the procedure was a left foot bunionectomy, osteotomy of second and third metatarsals, second and third and fourth arthroplasty pij left foot, and plantar plate repair.The medical treatment provided for the infection was urgent care visit, hospitalization, oral and iv antibiotic therapy, return to surgery for i&d, removal of implants.Insertion of picc line by home health care.The prescriptive medication for the patient is po (oral) augmentin, iv antibiotics as well but the exact antibiotic given was not noted on the physician office record.As of (b)(6) 2020, patient was receiving home health care and iv antibiotics via picc line.

Brand Name
PODIATRY PACK (PYPTA)269
Common Device Name
GENERAL SURGERY TRAY (KIT)
Manufacturer (Section D)
MEX03 MEXICO-JUAREZ PRESOURCE
c. arcadia 1580 , col. terraza
cd.juarez , chihuahua CP 32 599
MX  CP 32599
MDR Report Key9708632
Report Number1423537-2020-00414
Device Sequence Number11545448
Product Code LRO
UDI-Device Identifier10887488375717
UDI-Public10887488375717
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 02/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSOP54PYPTA
Device Catalogue NumberSOP54PYPTA
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/15/2020
Initial Report FDA Received Date02/13/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Patient Weight93